# SDR FDEA201803040597

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 33,747 hours, 18,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK DAMAGE AT 8L & 7L. SEAT TRACK ADAPTER DAMAGE IN POSITION 8L & 7L NEAR RESTRAINT D1458 & C1467. REMOVED OLD SEAT TRACK CUT NEW SEAT TRACK AND  SPLICE PIECES TO FIT DRILLED PILOT HOLES AND CLECOED INTO PLACE ALODINED PRIMED AND PAINTED ALL BARE METAL PIECES IN REF TO SRM 53-10-16. COMPLETED AND INSTALLED SEAT TRACK SPLICE REPAIR IAW SRM 53-10-16 FIG 201. R&R SEAT TRACK ASSY.
